# SDR CALA9801914

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65445101708
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE 'A' HYDRAULIC SYSTEM WAS LOST WHILE EN ROUTE TO EWR.  THE GEAR AND FLAPS WERE LOWERED MANUALLY AND THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  MAINTENANCE FOUND NR 2 ENGINE HYDRAULIC PRESSURE LINE IN WING ROOT CHAFED ON CLAMP.  THE HYDRAULIC LINE WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED.  THE ENGINE WAS RUN AND ALL FLIGHT CONTROLS WERE CYCLED WITH OPERATION CHECKING GOOD AND NO LEAKS NOTED.
